MAUDE Adverse Event Report: MEDISAFE UK LTD. INNOWAVE PRO SONIC IRRIGATOR; WASHER/DISINFECTOR

MEDISAFE UK LTD. INNOWAVE PRO SONIC IRRIGATOR; WASHER/DISINFECTOR
Model Number Pro
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris technician arrived onsite to inspect the innowave pro sonic irrigator and found that the basket was bent causing it to be misaligned with the shelf.This misalignment allowed the basket to fall resulting in the reported event.The technician made adjustments to the basket to fit properly on the unit shelf rack, tested the unit, confirmed it to be operating according to specifications, and returned to service.The innowave pro sonic irrigator operator manual states (52), "baskets require considerate care and regular inspection.Baskets treated harshly are susceptible to damage.Baskets should always be inspected before any loading of instruments." the technician counseled user facility personnel on inspecting baskets for damage prior to use.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee obtained a cut on their hand when attempting to catch a falling basket as it was being removed from their innowave pro sonic irrigator.The employee received stitches due to the reported event.

Brand Name
INNOWAVE PRO SONIC IRRIGATOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
MEDISAFE UK LTD.
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK  CM23 5GZ
Manufacturer (Section G)
MEDISAFE UK LTD.
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK   CM23 5GZ
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15651389
Report Number9617134-2022-00007
Device Sequence Number2356629
Product Code MEC
UDI-Device Identifier00724995152741
UDI-Public00724995152741
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPro
Device Catalogue NumberIWPRO60
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Initial Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown